# SDR SWAA2024102843680

- Difficulty date: September 30, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,866 hours, 5,678 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF HAS PULLED FIBERS ON TOP OF BOARD<[01] 'REFER TO FAULT TTG8Q00W5K20 WHERE EA 24-153-02684 WAS ADDED AS A SUBTASK.';[02] VERIFIED C/W
